# SDR SWAA000424

- Difficulty date: March 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Engine: Pwa JT8D9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK/INFLIGHT, ENGINE SHUTDOWN, DURING CLIMB A BANG SOUND FOLLOWED BY A STRONG VIBRATION OUT OF NR 1 ENG AS WELL AS EGT IND OVERTEMP AND ENGINE FLAME-OUT.  REMOVED AND REPLACED NR 1 ENG PER MM.
